Vol 11, No 1 (2019)

Table of Contents

Coupled coincidence point results for contraction of $C$-class mappings in ordered uniform spaces Article References
A. H. Ansari, D. Binbasioglu, D. Turkoglu 3-13
Some weaker sufficient conditions of $L$-index boundedness in direction for functions analytic in the unit ball Article References
A. I. Bandura 14-25
Asymptotics of the entire functions with $\upsilon$-density of zeros along the logarithmic spirals Article References
Yu. V. Basiuk, M. V. Zabolotskyj 26-32
Representation of a quotient of solutions of a four-term linear recurrence relation in the form of a branched continued fraction Article References
I. Bilanyk, D. I. Bodnar, L. Buyak 33-41
Note on bases in algebras of analytic functions on Banach spaces Article References
I. V. Chernega, A. V. Zagorodnyuk 42-47
Spectral approximations of strongly degenerate elliptic differential operators Article References
M. I. Dmytryshyn, O. V. Lopushansky 48-53
On some of convergence domains of multidimensional S-fractions with independent variables Article References
R. I. Dmytryshyn 54-58
Ricci soliton and Ricci almost soliton within the framework of Kenmotsu manifold Article References
A. Ghosh 59-69
Interconnection between Wick multiplication and integration on spaces of nonregular generalized functions in the Levy white noise analysis Article References
N. A. Kachanovsky, T. Kachanovska 70-88
Algebraic basis of the algebra of block-symmetric polynomials on $\ell_1 \oplus \ell_{\infty}$ Article References
V. V. Kravtsiv 89-95
The relationship between algebraic equations and $(n,m)$-forms, their degrees and recurrent fractions Article References
I. I. Lishchynsky 96-106
Inverse problem for $2b$-order differential equation with a time-fractional derivative Article References
A. O. Lopushansky, H. P. Lopushanska 107-118
Some inequalities for strongly $(p,h)$-harmonic convex functions Article References
M. A. Noor, K. I. Noor, S. Iftikhar 119-135
Characterizations of regular and intra-regular ordered $\Gamma$-semihypergroups in terms of bi-$\Gamma$-hyperideals Article References
S. Omidi, B. Davvaz, K. Hila 136-151
On a new application of quasi power increasing sequences Article References
H. S. Özarslan 152-157
On approximation of homomorphisms of algebras of entire functions on Banach spaces Article References
H. M. Pryimak 158-162
On the solutions of a class of nonlinear integral equations in cone $b$-metric spaces over Banach algebras Article References
L. T. Quan, T. Van An 163-178
Classification of generalized ternary quadratic quasigroup functional equations of the length three Article References
F. M. Sokhatsky, A. V. Tarasevych 179-192
On integral representation of the solutions of a model $\vec{2b}$-parabolic boundary value problem Article References
N. I. Turchyna, S. D. Ivasyshen 193-203


Creative Commons License
The journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported.